Get your Health question answered in 3 easy steps

148 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am on metoprolol, and dizzy. Can I stop the meds cold turkey ?

I am on metoprolol. And dizzy. Can I stop the meds cold turkey? I am on metoprolol. And dizzy. Can I stop the meds cold turkey ?
Tue, 15 Dec 2009
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
  User's Response
I used to be on metoprolol. You do NOT want to cold turkey this one! As someone suggested cut your pills in half and take that for a week then go on quarter doses for a week. My problem with the drug was hiccups! No one warned me that a potential side effect was that eating hot peppers with it does that<g>! I hiccuped for 30 hours after eating a Habanero. I was able to ditch the beta blocker after some dietary changes improved my health. Have your doctor refer you to a specialist in cardiac nutrition, it worked for me!
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....